| Catalog Number |
9786 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device not saved so sample evaluation cannot be conducted.Dhr reviewed and records found to be complete and accurate.Trend analysis conducted and no adverse trends observed.The root cause of the reported lack of adhesion cannot be determined.Based on the information the hospital reported, they are not preparing the patient's skin in accordance with the 9786 ifu.The hospital reported that they use cavilon wipes to clean the area.Cavilon wipes are a no sting barrier film.Hollister's ifu states to clean with residue-free soap.Product usage retraining was provided by hollister to the account.
Event or Problem Description
It was reported that the tape on the hollister feeding tube attachment device did not stay secured to the patient's nose and the nasogastric tube was able to dislodge.It was further reported that the tape adhered to the nose for less than 24 hours.The account went on to report that this impacted the patient's length of stay as they required another procedure to insert a tube.They also reported that the tube is a nasojejunal tube for feeding and required insertion under sedation and until reinserted, they were not meeting their nutritional requirements.